# SDR USAA20100804BA038

- Difficulty date: August 2, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - SEAT 5G, SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED SEAT MOUNTED LIGHT WIRE HARNESS.
